It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 21 - 40 of 58 for acne nuvaring. (0.002 seconds)


... c I can't seem to lose weight and have had acne trouble. Anyway, the first several months I was on the ring, I had morning sickness. ... (5 replies)
... Ok, I first started bc 6 years ago. I started on the Depo shot and did fine for about 2 1/2 yrs...then I started having constant bleeding and excessive weight gain. Since then (about 3 yrs) I've been on the Nuvaring. Well, I'm 5'8" and weigh about 185 lbs. I've been eating healthy and excercising 3-5 times/wk and can't lose a single pound! Plus the low sex-drive, discharge,... (6 replies)
Nuvaring and acne?
Jan 20, 2006
... My doc warned me that for the first couple of months my face might break out even more when I got on Nuvaring. She told me it was because your body has to get used to the hormones all over again. Usually though, after the initial breakout, its supposed to actually CLEAR up your skin gradually. I guess give it a couple of months before switching! :) (2 replies)

... hi girls! eek! i was afraid of this. i noticed this post when i started nuvaring (10 days ago), and i tried to ignore it because i just didnt want to hear anything bad about my new bc & problems with acne. but here i am 10 days later & my skin is going crazy! i had 2 jaw zits the other day (symmetrical, like some of you had mentioned), and now today i woke up with... (31 replies)
... I had to stop the regular combined pill because of blood pressure issues, and got a copper IUD. I still have an acne problem, and the only thing that cleared it up was the Nuvaring. ... (2 replies)
... Interesting, my acne is at it's worse today and today is the first day that my breasts have increased in size. It's also exactly one week since I put nuvaring in. Wonder how that timing factors in. I'm so glad there is others to go through this with. ... (31 replies)
... I just finished my first month of NuvaRing today, took it out a little earlier for my week off. My acne got really bad a few days into it, stayed bad and just in the last 5 days, huge improvement on my face and chest. ... (31 replies)
Nuvaring?
Jun 23, 2011
... YAZ was my second choice, However got scared of gaining weight and getting acne or worried about hair loss, all the nasty things you hear people say, BUT DO KNOW THAT does NOT happen to everyone. ... (10 replies)
... So I have had it in over a week now...just had sex today for the first time with it (twice) and had no problems at all, my bf said he couldn't feel it. The only thing I notice is that now and again I can feel it, like it's coming down too far and I need to "readjust it" aka push it back up...wierd...besides that, everything is great and I can't feel it at all. So far no... (5 replies)
... vaginal discharge and you may want a bottle of lube nearby cause it does dry you up a bit. My sex drive has remained healthy, i didnt bloat, and it controlled my acne a lot! ... (4 replies)
... {removed} About the tiredness- I've noticed I have no energy lately, but I've blamed it more on the fact that Ive stopped exercising for about a month or two now. I plan to start back up today into my gym routine so we'll see if that changes anything. Also, I have noticed water retention/bloating lately, but its nothing compared to what I had on Seasonale. Plus I had this... (31 replies)
... Ya, the convenience is incredible. I have 70% clear on my back, 99% clear on my chest, my chin and lower face keeps breaking out though, is that typical with anyone else on Nuvaring??? Like under the skin zits. Ouchy (31 replies)
... as well, they have the same bacteria as yogurt. Also I recommend taking B supplements. When I was prescribed birth control they told me it depletes the B. I hope Nuvaring works out. ... (31 replies)
... I hear all these success stories of women who went on BCP's to help with acne. I want it for pregnancy prevention, but it literally gives me horrible acne around my chin and mouth, and even on my back! ... (0 replies)
... sert something, and given the problem that I'm allergic to spermicide, and my canal is short, nothing stays in place. I cannot keep the ring of the FC in, or the NuvaRing all the way up to the cervix. I know the placement of that has no effect, but it bothers me. ... (0 replies)
... I'm really thinking of going on the Nuvaring, but was curious of any side-effects. I'm mainly very afraid of acne, weight gain, and depression. DId you experience any of those side effects? How was your experience with the ring? Really in need of help!!:confused: (5 replies)
... You need to give birth control time. Almost every health care provider will tell you that you need to allow at least 3 months of use for any birth control for the side effects to go away. Two days certainly isn't enough time for your body to adjust to the hormones. No birth control is going to be without some initial problem. (1 replies)
... I am having so many problems with birth control. I can't believe I ever got back on it. I put in the Nuvaring 2 days ago and my face, back, chest has totally broken out. I mean who wants to have sex when their body has acne on it, not sexy. ... (1 replies)
... I've been using the NuvaRing for over 2 months and I LOVE it!! My second period was more like breakthrough bleeding than an actual period, it was so light. ... (9 replies)
... I did, to the point I had to stop using NuvaRing. I also had the acne issue, my skin has always been bad but was coming under control a bit, but intensified with Nuva Ring. ... (6 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 01:50 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!